# SDR CALA2011111500742

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 21,656 hours, 6,285 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transducer
- Part number: N14FF104
- Part serial: 1930
- Condition: Inoperative
- Location: Lt Engine
- Part time: 21,656 hours, 6,285 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE FAILED TO ENGAGE DURING TAKEOFF.  CHKD & PLACARD THE AUTOTHROTTLE SERVO INOP PER MEL 22-30-01-1.  COMPLIED WITH DDP.  AIRCRAFT STATUS CAT III LAND II.  ENTERED FOR CONTRACT MX. S7932. A&P 2363300.  T/S PER FIM:22-03-00-815-833.  A/T SERVO TEST NR 10 FAILED ON 3RD ATTEMPT FOR (PLA L FAIL FWD).  REF SHEET 4, BLOCK 26 - C/P D1366 HAS 26 VAC AT PINS 2+3.  NEED LEFT ENG.  REMOVED AND REPLACED LEFT PLA TRANSDUCER IAW AMM 75-32-14.
